# SDR 96ZZZX4318

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50939
- Make and model: Cessna U206F
- Aircraft serial: U20601954
- System (JASC): 5700 · Wing Structure
- Part: Nut
- Part number: NAS679AW
- Condition: Fractured
- Location: Lift Strut
- Part time: 3,065 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFT STRUT HAS 5 BOLTS, AN5, THROUGH TOP AND BOTTOM.  TOTAL OF '5' NUTS HAD FAILED (FIFTY PERCENT).  RIGHT LIFT STRUT ALL NORMAL.  CAUSE UNKNOWN, NUT P/N NAS679AW.
